Lip Filler

The last thing you or anyone else expects to see after a lip filler treatment is lumps or bumps. When this happens, you can end up feeling confused or scared because you have no idea what it is. Here’s what you can do to get rid of the lumps.

What are lumps?

Lumps are merely side effects felt or noticed after a lip filler treatment or a dermal filler. They can be either soft, hard, or rubbery.

What is the cause?

Lumps are formed when there is a clumped-up filler at one point after the injection. It is usually accompanied by swelling and bruises. However, they can disappear after a couple of days or weeks when the filler settles into the skin.

How do I get rid of lumps?

Naturally, the lumps should disappear on their own after a week or two. You can speed up the process of its disappearance by using a cold compress on the swelling point, bruises and lumps. If you don’t have a cold compress, you can put ice vegetables in a piece of cloth or napkin and use it as a cold compress. Do not apply pressure to the lumps so as not to make it worse. Also, avoid touching them, so they don’t get worse.

What if they don’t disappear after a week?

If the lumps do not disappear after a week or two, then you should contact your injector or physician. Some factors could be responsible for the lumps not disappearing. Your injector will examine the lumps and find out what the problem is. If the lumps are soft, they can be dissolved by massage. The injector will be the one to carry out the massage and not you. Unless the lumps are tender to the touch or cause you pain, there would be no need for further treatment as a firm massage would smoothen them out.

Follow up treatment

Follow up treatment is an option when the lumps are hard, cause pain, or are tender to the touch. A hard lump is an indication that you are having an allergic reaction to the filler used. To rectify this, a steroid injection would be used to dissolve the lumps. The cost of the steroid injection varies, but they usually cost around £10.

What if the lumps are still there after steroids?

Although the chances of this happening are sporadic, it is still possible. When this happens, you should book another follow-up appointment. The injector or physician will review the lumps and determine if you are still reacting to the filler. In worst cases, you may be referred to a specialist where a dissolving agent known as hyaline will be used to dissolve the filler used completely.

Can I have another filler treatment after?

Yes, you can. If your filler treatment has been completely dissolved, you can get another dermal filler after a while. Give your tissues some time to heal before going for another dermal filler.

At Lip Filler London, we provide our clients with dermal filler and lip fillers. We are always ready to help.